Stable harmonic maps between Finsler manifolds and Riemannian manifolds with positive Ricci curvature

Tom 99 / 2010

Jintang Li Annales Polonici Mathematici 99 (2010), 67-77 MSC: 53C60, 58E20, 53B40. DOI: 10.4064/ap99-1-6

Streszczenie

We study the stability of harmonic maps between Finsler manifolds and Riemannian manifolds with positive Ricci curvature, and we prove that if $M^n$ is a compact Einstein Riemannian minimal submanifold of a Riemannian unit sphere with Ricci curvature satisfying ${\rm Ric}^M>{n}/{2}$, then there is no non-degenerate stable harmonic map between $M$ and any compact Finsler manifold.

Autorzy

  • Jintang LiDepartment of Mathematics
    Xiamen University
    361005 Xiamen, Fujian, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek